Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 29, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 8, 2013, 4:48 PM EDT for Orange County, Seminole County, Volusia County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2013, 4:48 PM EDT (20:48 UTC)
- Expired
- Jun 8, 2013, 5:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Orange County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 76 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
791
WUUS52 KMLB 082048
SVRMLB
FLC095-117-127-082130-
/O.NEW.KMLB.SV.W.0029.130608T2048Z-130608T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
448 PM EDT SAT JUN 8 2013
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL ORANGE COUNTY IN FLORIDA
SOUTHEASTERN SEMINOLE COUNTY IN FLORIDA
SOUTHEASTERN VOLUSIA COUNTY IN FLORIDA
* UNTIL 530 PM EDT.
* AT 446 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR BITHLO...AND MOVING
NORTH NORTHEAST AT 10 TO 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED
TO... CHRISTMAS...OVIEDO...CHULUOTA AND GENEVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2880 8097 2850 8097 2852 8123 2875 8115
2881 8105
TIME...MOT...LOC 2047Z 211DEG 7KT 2857 8110
$$
DWS2 follow-up statements
386
WWUS52 KMLB 082107
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
507 PM EDT SAT JUN 8 2013
FLC095-117-127-082130-
/O.CON.KMLB.SV.W.0029.000000T0000Z-130608T2130Z/
SEMINOLE-ORANGE-VOLUSIA-
507 PM EDT SAT JUN 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN VOLUSIA...EAST CENTRAL ORANGE AND SOUTHEASTERN
SEMINOLE COUNTIES...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED FROM NEAR CHRISTMAS TO
LAKE HARNEY...MOVING NORTH NORTHEAST AT 15 MPH.
OTHER STORMS WERE APPROACHING THE COUNTY LINE NEAR NORTH BREVARD
COUNTY...BUT THE SEVERE GUST POTENTIAL WAS TEMPORARILY DECREASING.
LAT...LON 2880 8097 2850 8097 2851 8112 2878 8110
2881 8105
TIME...MOT...LOC 2103Z 211DEG 12KT 2860 8108
$$
DWS325
WWUS52 KMLB 082115
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
515 PM EDT SAT JUN 8 2013
FLC095-117-127-082123-
/O.CAN.KMLB.SV.W.0029.000000T0000Z-130608T2130Z/
SEMINOLE-ORANGE-VOLUSIA-
515 PM EDT SAT JUN 8 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VOLUSIA...EAST
CENTRAL ORANGE AND SOUTHEASTERN SEMINOLE COUNTIES IS CANCELLED...
THE SEVERE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND WERE NO
LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN AND
DANGEROUS LIGHTNING STRIKES WILL CONTINUE. ALSO...STRONG WIND GUSTS
FROM 45 TO 55 MPH MAY STILL OCCUR.
LAT...LON 2880 8097 2850 8097 2851 8112 2878 8110
2881 8105
TIME...MOT...LOC 2113Z 211DEG 12KT 2863 8106
$$
DWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:56 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 8, 1:56 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 156 PM EDT SAT JUN 8 2013 .DISCUSSION... CURRENT-TONIGHT...HIGH PRESSURE RIDGING OVER THE SOUTHERN PENINSULA WILL PUSH INTO THE CENTRAL PENINSULA INTO THE CENTRAL PENINSULA OVERNIGHT. THIS WILL VEER BACK THE FLOW AREAWIDE TO SOUTHEAST OR EAST-SOUTHEAST. THE 915MHZ CAPE PROFILERS CONTINUE TO SHOW WEAKENING WINDS IN THE LOW LEVELS. THE EAST COAST SEA BREEZE BOUNDARY WILL ADVANCE SLOWLY INLAND THROUGH LATE AFTERNOON AND PROVIDE A FOCUS FOR INCREASING SHOWER AND STORM CHANCES. VARIOUS MESOSCALE BOUNDARY COLLISIONS INCLUDING LATER IN THE DAY WITH THE WEST COAST SEA BREEZE WILL ADD TO THE HIGHER THAN NORMAL EXPECTED CONVECTIVE COVERAGE. THE MAIN THREATS REMAIN LOCALLY HEAVY DOWNPOURS LEADING TO NUISANCE SMALL STREAM AND URBAN FLOODING IN SPOTS...FREQUENT LIGHTNING IN A FEW CELLS AND GUSTY WINDS TO 50 MPH. SCATTERED CONVECTION TO CONTINUE INTO LATE EVENING BUT SHOULD DISSIPATE AREAWIDE BY MIDNIGHT. LIGHT SRLY FLOW AND BKN-OVC UPR CLOUD DECK SHOULD KEEP MIN TEMPS IN THE L/M70S. SUN-SUN NIGHT...THE LOW-LEVEL RIDGE AXIS WILL PUSH INTO NORTH FLORIDA BY THE END OF THIS PERIOD. THE SURFACE FLOW WILL BE PREDOMINANTLY EAST-SOUTHEAST OR SOUTHEAST ACROSS EAST CENTRAL FLORIDA. PRECIPITABLE WATER VALUES WILL REMAIN OVER 2 INCHES ACROSS MOST OF THE AREA. THE EAST COAST SEA BREEZE WILL DEVELOP EARLIER...ESPECIALLY OVER THE TREASURE COAST...AND PUSH FURTHER INLAND WITH A GREATER FOCUS FOR AFTERNOON/EVENING STORMS ACROSS THE INTERIOR. EXPECT AN EARLIER INITIATION TO CONVECTION ON THIS DAY. HIGHS IN THE MID TO UPPER 80S ALONG THE COAST AND UPPER 80S TO LOWER 90S OVER THE INTERIOR. OVERNIGHT LOWS IN THE LOWER TO MIDDLE 70S. ...PREVIOUS EXTENDED DISCUSSION... MON-SAT...LOWER THAN NORMAL RAIN CHCS MON WITH DEEPER ONSHORE WINDS AND SOME TEMPORARY DRYING OVER MOST OF THE AREA. INLAND AREAS WL HAVE BEST CHC OF DIURNAL PCPN. SUBTROPICAL RIDGE AXIS IS ADVERTISED TO BECOME SHUNTED SWD ONCE AGAIN BY LATE TUE AS A FAIRLY DEEP UPR TROUGH MOVES ACROSS THE OH VALLEY AND SE STATES. RAIN CHCS LOOK TO REMAIN SEASONAL INTO AT LEAST TUE/WED DUE TO SUITABLE MOISTURE AND PRESENCE OF UPR WAVE. SOME LOCAL DRYING IS SHOWN PAST THE MIDDLE OF THE UPCOMING WEEK AS THE TROUGH AXIS MOVES EAST OF OUR AREA. THE WEEK LOOKS TO CLOSE OUT WITH NEAR TO SLIGHTLY LOWER THAN NORMAL POP DUE TO SOME DRYING...HOWEVER DLM FLOW IS WLY COMPONENT...FAVORING THE EAST SIDE OF THE PENINSULA FOR LARGE SCALE AFTN CONVERGENCE. && .AVIATION...SFC WNDSHFT FM S/SW TO E/SE COASTAL SITES ASSOCD WITH THE EAST COAST SEA BREEZE. BTWN 08/17Z-08/20Z...NMRS MVFR SHRAS/SCT IFR TSRAS DVLPG ALL SITES WITH BRIEF PDS OF LIFR VSBYS IN +TSRAS...SHRAS/TSRAS CONTG THRU 08/23Z. BTWN 08/23Z-09/02Z...SHRAS/TSRAS DIMINISHING...BCMG VFR ALL SITES BY 09/03Z. ON SUN...S/SE WINDS BECOMING ESE NEAR THE COAST WITH SEA BREEZE DEVELOPMENT ACROSS ECFL. SCT-NMRS SHRA/TSRA AGAIN WITH ECSB MAKING A FURTHER PUSH INTO THE PENINSULA THAN TODAY. && .MARINE...TONIGHT-SUN...LOW-LEVEL RIDGE AXIS SOUTH OF THE AREA WILL MOVE NORTH OF THE COASTAL WATERS DURING THE DAY ON SUN. MAINLY SE/ESE WINDS THROUGH THE PERIOD BETWEEN 8 AND 12 KTS. SEAS 2-3 FT NEAR SHORE AND 3-4 FT OFFSHORE...DOMINANT PDS 8-9 SEC. NMRS AFTN/SCT EVENING STORMS MOVING OFFSHORE THROUGH EARLY-MID EVENING. ON SUN SCT SHRA/TSRA WITH MAINLY A NORTH OR NORTHWEST MOVEMENT...THOUGH A FEW CELLS MAY FIND THEMSELVES MOVING OFF OF THE VOLUSIA COUNTY COAST LATE IN THE DAY. MON-THU...PREVIOUS...PROXIMITY OF WRN ATLC HIGH PRESSURE RIDGE WL ALLOW FOR GENERALLY FAVORABLE WIND AND SEA STATE THROUGH THE MIDDLE OF NEXT WEEK. SEA HGHTS IN THE 2-4 FT RANGE WITH HIGHER SEAS OVER THE OUTER WATERS AND GENERALLY A PRIMARILY LOCAL WIND WAVE COMPONENT OVER THE NEAR SHORE WATERS AND AT TIMES EXTENDING WELL OFFSHORE. WINDS/SEAS WILL BE HIGHER NEAR STORMS MOVING OFFSHORE AT THE IMMEDIATE COAST. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 87 73 86 / 50 60 30 40 MCO 74 90 73 90 / 30 60 30 40 MLB 75 86 74 88 / 50 40 30 30 VRB 74 86 74 86 / 50 40 20 30 LEE 75 89 74 90 / 30 60 30 50 SFB 74 91 74 91 / 30 60 30 40 ORL 75 90 74 91 / 30 60 30 40 FPR 74 85 75 87 / 50 30 20 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...SEDLOCK RADAR/IMPACT WEATHER....WEITLICH
Hazardous weather outlook, Jun 8, 11:11 AM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1111 AM EDT SAT JUN 8 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-090315- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1111 AM EDT SAT JUN 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL FLORIDA THIS AFTERNOON. STORMS WILL MOVE EAST TO NORTHEAST AROUND 10 TO 15 MPH...PRODUCING DANGEROUS CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS. AS STORMS APPROACH THE COAST AND ENCOUNTER THE EAST COAST SEA BREEZE...A FEW STRONGER STORMS WILL BE POSSIBLE. THE LIGHTNING THREAT ALONG THE COAST WILL BE PARTICULARLY HIGH EAST OF A LINE FROM KISSIMMEE TO LAKE GEORGE...AS WELL AS CENTRAL MARTIN COUNTY. REMEMBER...LIGHTNING CAN STRIKE WELL BEYOND THE AUDIBLE RANGE OF THUNDER. CEASE OUTDOOR ACTIVITIES AND SEEK SHELTER INDOORS IMMEDIATELY IF THUNDER IS HEARD. .FLOOD IMPACT... HEAVY RAIN FROM TROPICAL STORM ANDREA PRODUCED AS MUCH AS 4 TO 6 INCHES OF RAIN IN SOME PARTS OF EAST CENTRAL FLORIDA WITH 2 TO 4 INCH RAIN AMOUNTS COMMON. DUE TO THE SATURATED SOIL...ANY ADDITIONAL RAINFALL FROM THUNDERSTORMS WILL LIKELY RESULT IN MINOR FLOODING OF STREETS AND POOR DRAINAGE AREAS. .RIP CURRENT IMPACT... A 2 TO 3 FOOT LONG PERIOD SWELL WILL IMPACT THE EAST FLORIDA COAST TODAY...GENERATING A LOW TO MODERATE RIP CURRENT THREAT AT AREA BEACHES. THE THREAT WILL BE HIGHEST THROUGH THE AFTERNOON HOURS DUE TO TIDAL EFFECTS. BEACH GOERS ARE URGED TO CHECK WITH BEACH PATROL FOR THE LATEST CONDITIONS AND TO SWIM ONLY AT GUARDED BEACHES. .MARINE THUNDERSTORM GUST IMPACT... WIND GUSTS AROUND 35 KNOTS WILL BE POSSIBLE OVER THE INLAND LAKES...INTRACOASTAL WATERWAYS AND THE ATLANTIC WITH ANY LIGHTNING STORMS THAT DEVELOP THIS AFTERNOON. STORM MOTION TODAY WILL BE TOWARD THE EAST TO NORTHEAST AROUND 10 TO 15 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED TO NUMEROUS AFTERNOON AND EVENING LIGHTNING STORMS WILL OCCUR ACROSS EAST CENTRAL FLORIDA INTO THE MIDDLE OF NEXT WEEK. DEEP MOISTURE WILL LINGER ACROSS THE AREA...RESULTING IN AN ENHANCED THREAT FOR LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. BRAGAW/WEITLICH
In the hours before
Special weather statement, Jun 8, 3:24 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
324 PM EDT SAT JUN 8 2013
FLZ044>046-053-144-082030-
NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
324 PM EDT SAT JUN 8 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER LAKE COUNTY...WESTERN ORANGE COUNTY...NORTHWESTERN OSCEOLA
COUNTY...WESTERN SEMINOLE COUNTY...
* UNTIL 430 PM EDT.
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM LAKE
GRIFFIN TO 12 MILES WEST OF FOUR CORNERS...MOVING EAST AT 20 MPH.
LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE POINCIANA...BAY HILL...CAMPBELL AND CLERMONT.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS.
IN ADDITION...VERY HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY
AND CAUSE TEMPORARY ROAD FLOODING. SEEK SHELTER INDOORS UNTIL THE
STORMS PASS. LISTEN FOR POSSIBLE FLOOD ADVISORIES THIS AFTERNOON.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.
LAT...LON 2861 8189 2896 8196 2896 8166 2903 8166
2909 8146 2900 8138 2876 8132 2860 8139
2820 8119 2805 8137 2808 8135 2808 8143
2800 8142 2814 8146 2815 8153 2825 8156
2826 8166 2834 8167 2834 8192 2843 8196
TIME...MOT...LOC 1923Z 253DEG 18KT 2889 8186 2864 8179
2848 8187 2832 8183Special weather statement, Jun 8, 4:20 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
420 PM EDT SAT JUN 8 2013
FLZ041-044>046-053-141-082115-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-OSCEOLA-SEMINOLE-
420 PM EDT SAT JUN 8 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER...
NORTHEASTERN LAKE COUNTY...
CENTRAL AND EASTERN ORANGE COUNTY...
NORTHEASTERN OSCEOLA COUNTY...
CENTRAL AND EASTERN SEMINOLE COUNTY...
VOLUSIA COUNTY...
* UNTIL 515 PM EDT.
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM 6 MILES
NORTH OF CASSIA TO ORLANDO INTERNATIONAL AIRPORT...MOVING EAST AT 10
MPH.
THESE STORMS WILL CONTINUE TO INTERACT WITH THE EAST COAST SEA
BREEZE TO PRODUCE STRONG GUSTY WINDS...TORRENTIAL FLOODING RAINS
AND FREQUENT LIGHTNING.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORMS PASS.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2916 8098 2882 8096 2861 8097 2860 8095
2828 8095 2827 8143 2906 8155
TIME...MOT...LOC 2018Z 263DEG 7KT 2898 8146 2863 8146
2839 8131
CRISTALDILocal storm report, Jun 8, 4:32 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
432 PM EDT SAT JUN 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST ORLANDO EXECUTIVE AIRPO 28.55N 81.34W
06/08/2013 M51 MPH ORANGE FL ASOS
THE ORLANDO EXECUTIVE AIRPORT ASOS RECORDED A 44-KNOT
WIND GUST OUT OF THE WEST AT 415PM LOCAL AS A CLUSTER OF
THUNDERSTORMS MOVED THROUGH.
&&
ULRICHThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 3:15 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 45 min |
| Jun 8, 3:24 PM EDT | Special Weather Statement | MLB | Lake | 66 min |
| Jun 8, 3:45 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 45 min |
| Jun 8, 4:05 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Osceola, Seminole, Volusia | 3 hr |
| Jun 8, 4:20 PM EDT | Special Weather Statement | MLB | Orange, Seminole, Volusia | 55 min |
| Jun 8, 5:03 PM EDT | Special Marine Warning | MLB | 57 min | |
| Jun 8, 5:05 PM EDT | Special Weather Statement | MLB | Seminole | 25 min |
| Jun 8, 5:17 PM EDT | Special Weather Statement | MLB | Seminole, Volusia | 73 min |
| Jun 8, 5:48 PM EDT | Areal Flood Advisory | MLB | Brevard, Volusia | 102 min |
| Jun 8, 7:33 PM EDT | Areal Flood Advisory | MLB | Martin | 87 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.